RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1395–1402 (Mi de7568)  

Partial Differential Equations

On the well-posedness of a one-dimensional single-phase hyperbolic Stefan problem

M. I. Letavin

Vologod Polytechnic Institute

Full text: PDF file (906 kB)

English version:
Differential Equations, 1991, 27:8, 993–999

Bibliographic databases:
UDC: 517.95
Received: 04.01.1990

Citation: M. I. Letavin, “On the well-posedness of a one-dimensional single-phase hyperbolic Stefan problem”, Differ. Uravn., 27:8 (1991), 1395–1402; Differ. Equ., 27:8 (1991), 993–999

Citation in format AMSBIB
\Bibitem{Let91}
\by M.~I.~Letavin
\paper On the well-posedness of a one-dimensional single-phase hyperbolic Stefan problem
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1395--1402
\mathnet{http://mi.mathnet.ru/de7568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138068}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 993--999


Linking options:
  • http://mi.mathnet.ru/eng/de7568
  • http://mi.mathnet.ru/eng/de/v27/i8/p1395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020